MAUDE Adverse Event Report: Limacorporate S.p.A SMR Shoulder; Reverse Humeral Body for Elective Surgery

Limacorporate S.p.A SMR Shoulder; Reverse Humeral Body for Elective Surgery
Model Number 1352.15.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery due to septic loosening performed on (b)(6) 2025.Patient had a hybrid implant consisting of the following components (all removed because of loosening) and third-party components: smr cementl.Rev.Stem ø13 mm (part code 1308.15.134, lot number 1816629, sterilization (b)(4).Smr humeral extension + 9 mm (part code 1352.15.001, lot number 1918660, sterilization (b)(4).Smr reverse humeral body (part code 1352.15.010, lot number 1919690, sterilization (b)(4) smr reverse liner std d.40mm (part code 1365.50.810, lot number 19at18l, sterilization (b)(4).The baseplate and the glenosphere (which was unable to be removed) were third-party components.The patient was irrigated and debrided in a one stage infection procedure.A new 14x150 revision stem was trailed and implanted with a short reverse humeral body and +3-40 poly liner.Previous surgery took place on (b)(6) 2020.The patient is a male, date of birth (b)(6) 1964.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing and sterilization charts of the components involved in the event, no pre-existing anomaly was found out on the items belonging to the same lot numbers.We will submit a final report as soon as the investigation is complete.

Brand Name
SMR Shoulder
Common Device Name
Reverse Humeral Body for Elective Surgery
Manufacturer (Section D)
Limacorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21459494
Report Number3008021110-2025-00010
Device Sequence Number18139157
Product Code PHX
UDI-Device Identifier08033390002073
UDI-Public08033390002073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number1919690
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown